# SDR CA150917007

- Difficulty date: September 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: 1159CSM200255
- Condition: Disconnected
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER RUDDER HINGE FOUND DISCONNECTED DURING A LUBRICATION TASK. FWD END OF HINGE WAS NOT ENGAGED IN VERTICAL STABILIZER FITTING WHEN BOLT WAS INSTALLED. HARDWARE WAS FOUND INSTALLED AND SAFE-TIED THROUGH VERTICAL STABILIZER FITTING ONLY.
